# SDR 2A6R2023101166802

- Difficulty date: October 11, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135NP
- Make and model: Urocop EC135P1
- Aircraft serial: 0068
- Aircraft time: 6,874 hours, 24,170 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HOUR AIRFRAME INSPECTION FOUND MULTIPLE CRACKS IN THE LEFT AND RIGHT SIDE OF FRAME 5 P/NL533M1088104. PERFORMING A REPAIR I.A.W AIRBUS HELICOPTERS RDAS NO. AHI 135-53-048-19
